Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have nausea and sweat even when I am freezing. Taking Depo shot for 5 years. Related?

I am on the depo provera shot and have been for almost 5 years now. I absolutely love it and have never had any side effects from it before. Within the last couple years I have been having some nausea(no vomiting ) and am always cold in my extremities. So cold that my hands and feet are like ice and i m very aware of shaking hands with people. I also find that I sweat sometimes even when I m freezing. Could any of this have to do with my depo shot or is it unrelated? My OBGYN said symptoms won t just come on after this many years on it.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012
Hello Perkma,

Thanks for posting your query,

It is very unlikely that your symptoms especially as they present are related to depo shots especially after all these while on it without any problems.
If you are feeling nauseated and have cold extremities, then there is an obvious underlying diseases condition that needs to be investigated and seems those symptoms are unspecific, this will require that your doctor examine you carefully and run a series of blood tests including hormone tests (thyroid, reproductive hormones etc). Your doctor should screen for pregnancy (yes possible even on depo shots) and if negative should send you to an internist for further review. Cold extremities could be caused by poor circulation (if so, then the cause should be identified immediately), peripheral neuropathy (cause such as diabetes, hypertension should be checked), vitamin B12 deficiency (supplements could be given and if improvement then, the cause is that), autoimmune diseases etc.
An internist could determine the cause and effectuate a treatment.
Also important is to consider the fact that your problem could be psychological.

Hope this helps
Dr. Bernard
Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor